# SDR AWXA200600790

- Difficulty date: April 19, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N6105
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C12 CHECK DISCOVERED LEVEL 2 CORROSION ON THE R2 DOOR UPPER GATE HINGE AREA, ALONG FULL LENGTH.  MAINTENANCE REMOVED AND INSTALLED NEW UPPER GATE IAW MM 52-11-38-4.  GATE WAS ADJUSTED IAW MM 52-11-00-5.
